# SDR HALA2021011500005

- Difficulty date: January 14, 2021
- Submitted: January 16, 2021
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 36,459 hours, 5,582 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Fuel Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS  WHILE CONDUCTING INSPECTION, IAW JIC FORECAST 43-0573-8-0024 CARD 7311-01101-02-02, FOUND CRACK ON FUEL LINE CLAMP BRACKET NR 2 ENGINE.  REMOVED AND REPLACED ENGINE NR 2 FUEL LINE BRACKET WITH NEW UNIT, REF HAL A330 IPC 79-11-41-61 ITEM 030A.
